| Catalog Number |
8065752437 |
| Medical Device Problem Codes |
Suction Problem (2170); Failure to Cut (2587); Ambient Noise Problem (2877)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that the vitrectomy probe had produced a hoarse sound, and there was aspiration, but the flow rate and cutting performance were very low during cataract and vitrectomy combination surgery.Even when the cutting speed was reduced to a lower level, it did not function properly.The surgery was completed on same day after replacing the vitrectomy probe with another one.There was no information about patient impact.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).